MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI¿ WEARABLE DEVICE; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI¿ WEARABLE DEVICE; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1004-0500
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ecu charger malfunction - patient said 2 days ago when her device was on the charger, it got so hot to the point she could not touch it.She is very concerned that it will keep happening.
 
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.The device was replaced.As a result, a design history record review was performed and review of log from remote usage.While review of design control document and associated risks, labeling and other information from remote log of patient device were reviewed and cause was not established or problem could be with the device but until it is returned for investigation.The labeling identified the adverse event and caution statement related to the hot surface due to battery is adequate.

Brand Name
REVI¿ WEARABLE DEVICE
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22639873
Report Number3012239564-2025-00005
Device Sequence Number9695225
Product Code QXM
UDI-Device Identifier07290017912028
UDI-Public07290017912028
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model NumberMA-1004-0500
Device Catalogue NumberMA-1004-0500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic